# SDR CALA2014050290950

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 89,891 hours, 14,177 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 11 SLAT PREVIOUS FIELD REPAIRS FOUND ON LE 68 FRM INBD REQUIRES RE-EVALUATION.   SKIN DENT FOUND AT OOS 909 EXTENDING AFT ON NOSE BEAM WAS REPAIRED IAW ECRA 5743-01174.
